# SDR AU990066

- Difficulty date: January 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 655051435
- Condition: Broken
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT NOSE LANDING GEAR DOOR AFT HINGE BRACKET BROKEN INTO TWO PIECES.   PART TC:  34,874.
